STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #5 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5510-F-502 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following was reported: "i covered a revision knee surgery today that had a cemented femur implanted as a pressfit femur.I was not the rep for the original surgery.I don't have any of the implants from the surgery." spoke to rep.Patient's right knee was revised after complaint of pain, intra-operatively, it was discovered that a cemented femur had been implanted without cement in (b)(6) 2023 during a mako tka.Femoral component and insert were revised.Rep provided primary usage, and confirmed that there were no allegations against the revised insert, and that no further information will be released by the hospital or surgeon.